# SDR A6WA200840511

- Difficulty date: June 16, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,300 hours, 11,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP AT FS 484, RBL 27, WL 72 IS CRACKED.  INTERCOSTAL CLIP AT FS 484, RBL 27, WL 72 REMOVED IAW CRJ 200 SRM 51-42-06.  NEW CLIP FABRICATED WITH S-6144-33 IAW CRJ 200 SRM 51-24-36 AND REPLACED IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-21.  (A)
